I've been taking zoloft for the past 5 years and had had no negative effects up until about a year ago when I started smoking marijuana. I started smoking marijuana in september last year about a month after i had increased my Zoloft dosage to 125 mg. Since that September I have been a regular marijuana user due to its positive effects. I've been suffering from tremors after I smoke since about December. I'm not sure if the 2 are related, but I felt that they could be so I'm in the process of switching medications to Celexa. As I've been changing medications, I still have been regularly smoking. I have felt the tremors decrease significantly, but as I increase on the celexa over the next week I fear that the tremors will come back. Does anyone know if marijuana can cause those tremors in Zoloft using patients? Or is it just me?
You sure the tremmors are not caused by anxiety? After all the best way for a person with anxiety dissorder to get a severe panic attack is to smoke a joint. It's like wanting a panic attack and elivated anxiety.
Lots of people "think" that MJ is a depressant, but it is actually catagorized as a stimulant drug. It may make your body feel relaxed, but it often causes the head to go into anxiety mode real fast.
Look, I have friends that smoke MJ and also take an SSRI medication. They seem ok with it and have no problem. That is them and everyone is different. For example I suffer from depression and anxiety dissorder and if I smoke MJ then I get massive anxiety and my whole body goes into a tremmor. Depends of the person I guess.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.